MAUDE Adverse Event Report: OGDEN MANUFACTURING PLANT OPTIFLUX 200NR DIALYZER FINISHED ASSBLY.; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

OGDEN MANUFACTURING PLANT OPTIFLUX 200NR DIALYZER FINISHED ASSBLY.; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number 0500320N
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
A user facility reported that a dialyzer blood leak occurred approximately 10 minutes into a patient¿s hemodialysis (hd) treatment.The machine, a baxter gambro artis machine, alarmed with a blood leak alarm.The leak was confirmed to be internal and visually observed within the fibers of the dialyzer by the registered nurse (rn).The patient¿s estimated blood loss (ebl) was approximately 300 ml.There was no patient injury, adverse events, or medical intervention required as a result of this event.Additional patient details were requested but could not be provided per canadian patient privacy guidelines.The complaint device was reported to be unavailable to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Plant investigation: the complaint sample was not returned to the manufacturer for a physical evaluation.The reported issue cannot be confirmed without the availability of the complaint sample.The lot number of the complaint sample was not provided.Using the reported catalog number, a search was performed to obtain all lot numbers that were delivered to the facility in the three months prior to the reported event date.Three lots were found to have been delivered within this time period, and a lot history review was performed on each identified lot.There were no complaints reported against any of the identified lots.A production records review and an investigation of the device history records (dhr) were also performed on the identified lots.There were one to multiple approved temporary dns noted on each of the lots, which are unrelated to the reported issue.There was no indication of product nonacceptance, deviation, non-conformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported issue.The lots met all release criteria.A definitive conclusion regarding the reported issue cannot be reached without physical examination of the actual device.Therefore, the reported issue is not confirmed.

Brand Name
OPTIFLUX 200NR DIALYZER FINISHED ASSBLY.
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
MDR Report Key10681324
Report Number1713747-2020-00403
Device Sequence Number19573421
Product Code KDI
UDI-Device Identifier00840861100132
UDI-Public00840861100132
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K002277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0500320N
Device Catalogue Number0500320N
Was Device Available for Evaluation? No
Device AgeMO
Initial Date Received by Manufacturer 09/25/2020
Supplement Date Received by Manufacturer10/19/2020
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1